×

Found 5,821 Documents (Results 1–100)

Delay differential equations with differentiable solution operators on open domains in \(C((- \infty, 0], \mathbb{R}^n)\) and processes for Volterra integro-differential equations. (English. Russian original) Zbl 07800623

J. Math. Sci., New York 278, No. 2, 264-286 (2024); translation from Sovrem. Mat., Fundam. Napravl. 67, No. 3, 483-506 (2021).
MSC:  34K05 45D05
PDFBibTeX XMLCite
Full Text: DOI arXiv

Existence and uniqueness of solutions for nonlinear viscoelastic plate equation with \(\overrightarrow{p}(x,t)\)-Laplacian operator and delay. (English) Zbl 07826940

Melliani, Said (ed.) et al., Recent advances in fuzzy sets theory, fractional calculus, dynamic systems and optimization. Contributions based on the presentations at the international conference on partial differential equations and applications, modeling and simulation, Beni Mellal, Morocco, from June 1–2, 2021. Cham: Springer. Lect. Notes Netw. Syst. 476, 66-78 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Rothe’s fixed point theorem and the approximate controllability of semilinear heat equation with impulses, delays, and nonlocal conditions. (English. Russian original) Zbl 1530.93032

J. Math. Sci., New York 276, No. 2, 334-348 (2023); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 178, 135-149 (2020).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field